# SDR COMA9710097

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: W201350624
- Condition: Chafed
- Location: Landing Gear
- Part time: 16,513 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WARNING SOUNDS REPEATEDLY DURING FLIGHT.  REPAIRED DEFECTIVE WIRING IN LANDING GEAR WARNING CIRCUIT.
